# SDR ASAA0010113

- Difficulty date: August 9, 2000
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N744AS
- Make and model: Boeing 737210C
- Aircraft serial: 21822
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide
- Condition: Out Of Adj
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - PRIOR TO FLIGHT 66, THE L1 DOOR WAS DIFFICULT TO CLOSE.  ADJUSTED THE L1 DOOR GUIDE ARM AND THE DOOR OPERATED NORMALLY.  (M)
